American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Shane O Rourke. A tree-free group that is not orderable. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mihran Papikian. On finite arithmetic simplicial complexes. Proc. Amer. Math. Soc. 139 (2011) 111-124. MR 2729075.
Abstract, references, and article information   
View Article: PDF

[3] Guyan Robertson. Boundary $C^*$-algebras for acylindrical groups. Proc. Amer. Math. Soc. 136 (2008) 3851-3860. MR 2425724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gregory C. Bell. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005) 387-396. MR 2093059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lisa A. Orlandi-Korner. The Bieri-Neumann-Strebel invariant for basis-conjugating automorphisms of free groups. Proc. Amer. Math. Soc. 128 (2000) 1257-1262. MR 1712889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Claudio Nebbia. Minimally almost periodic totally disconnected groups. Proc. Amer. Math. Soc. 128 (2000) 347-351. MR 1623040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sava Krstic and James McCool. Free quotients of $SL_2(R[x])$. Proc. Amer. Math. Soc. 125 (1997) 1585-1588. MR 1376995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Passman and W. V. Temple. Representations of the Gupta-Sidki group . Proc. Amer. Math. Soc. 124 (1996) 1403-1410. MR 1307556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marc Culler and Karen Vogtmann. A group theoretic criterion for property FA. Proc. Amer. Math. Soc. 124 (1996) 677-683. MR 1307506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen Jackson and Luca Q. Zamboni. A note on a theorem of Chiswell . Proc. Amer. Math. Soc. 123 (1995) 2629-2631. MR 1277116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ying-Sheng Liu. A counterexample to the deformation conjecture for uniform tree lattices . Proc. Amer. Math. Soc. 123 (1995) 315-319. MR 1239799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger C. Alperin. Free subgroups of quaternion algebras . Proc. Amer. Math. Soc. 118 (1993) 15-17. MR 1123646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tad White. Fixed points of finite groups of free group automorphisms . Proc. Amer. Math. Soc. 118 (1993) 681-688. MR 1164152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marek Bożejko and Massimo A. Picardello. Weakly amenable groups and amalgamated products . Proc. Amer. Math. Soc. 117 (1993) 1039-1046. MR 1119263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1